# SDR DALA2025072405568

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 L-BRACKET HAS TOOLING DAMAGE. CABIN FR62 STR1L, AFT SIDE OF FRAME. CORRECTIVE ACTION: REPLACED BRACKET PER ERA 627461-14 REV ORIG. (1101320)
